Browsing by Author Dai, Feng

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 7 of 7
Issue DateTitleAuthor(s)Citation
2005Approximation of smooth functions on compact two-point homogeneous spacesBrown, Gavin; Dai, Feng; Vice-Chancellor - ExecutiveApproximation of smooth functions on compact two-point homogeneous spaces, Journal of Functional Analysis, vol.220,(2),2005,pp 401-423
2007Extensions of Vietoris's inequalities IBrown, Gavin; Dai, Feng; Wang, Kunyang; Vice-Chancellor - ExecutiveExtensions of Vietoris's inequalities I, The Ramanujan Journal, vol.14,(1),2007,pp 471-507
2003Multivariate approximating averagesDai, Feng; Belinsky, E; Ditzian, Z; Mathematics & StatisticsMultivariate approximating averages, Journal Of Approximation Theory, vol.125,(1),2003,pp 85-105
2007On positive cosine sumsBrown, Gavin; Dai, Feng; Wang, Kunyang; Vice-Chancellor - ExecutiveOn positive cosine sums, Mathematical Proceedings of the Cambridge Philosophical Society, vol.142,(2),2007,pp 219-232
2003Some equivalence theorems with K-functionalsDai, Feng; Mathematics & StatisticsSome equivalence theorems with K-functionals, Journal Of Approximation Theory, vol.121,(1),2003,pp 143-157
2004Strong Approximation By Fourier-Laplace Series On The Unit Sphere Sn-1Brown, Gavin; Dai, Feng; Moricz, Ferenc; Vice-Chancellor - ExecutiveStrong Approximation By Fourier-Laplace Series On The Unit Sphere Sn-1, Acta Mathematica Hungarica, vol.102,(1-2),2004,pp 91-115
2004Strong approximation of Riesz means with the critical index from H<sup>p</sup>(Ω<sub>n</sub>) (0<p<1)Dai, Feng; Xu, Guiqiao; Yu, Chunwu; Mathematics & StatisticsStrong approximation of Riesz means with the critical index from H<sup>p</sup>(Ω<sub>n</sub>) (0<p<1), Journal of Mathematics (Shuxue Zazhi), vol.24,(N/A),2004,pp 99-104